# SDR IPXA2019022739513

- Difficulty date: February 25, 2019
- Submitted: February 27, 2019
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 66,477 hours, 12,045 cycles
- System (JASC): 2430 · DC Generating System
- Part: Buss
- Condition: Inoperative
- Location: Dc System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NALVL - 1 BUS DC-3 OFF.FOUND B1- 894 AT FAULT - REMOVED & REPLACED B1-894 - ALL OPS NORMAL I.A.W. WDM 24-54-01.
